Alert archive / California / Gale Warnings in 2010

Gale Warning 99, NWS Eureka, CA

February 23, 2010

NWS Eureka, CA issued this gale warning at Feb 23, 2010, 2:27 AM PST. It took effect at Feb 23, 2010, 6:00 AM PST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 23, 2010, 2:27 AM PST (10:27 UTC)
In effect from
Feb 23, 2010, 6:00 AM PST
Expired
Feb 23, 2010, 8:56 PM PST
In force
15 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

990 
WHUS76 KEKA 231027
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
227 AM PST TUE FEB 23 2010

PZZ470-475-231830-
/O.UPG.KEKA.SC.Y.0013.100223T1100Z-100224T0500Z/
/O.NEW.KEKA.SE.W.0048.100223T1400Z-100223T2300Z/
/O.NEW.KEKA.GL.W.0099.100223T1400Z-100223T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
227 AM PST TUE FEB 23 2010

...GALE WARNING IN EFFECT FROM 6 AM THIS MORNING TO 3 PM PST THIS
AFTERNOON...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 6 AM THIS MORNING TO
3 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 3 PM PST
THIS AFTERNOON. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED.
THIS HAZARDOUS SEAS WARNING IS IN EFFECT FROM 6 AM THIS MORNING
TO 3 PM PST THIS AFTERNOON.

SOUTHERLY WINDS WILL RAPIDLY INCREASE AND REACH GALE FORCE THIS
MORNING...PERSISTING THROUGH AT LEAST MID AFTERNOON. WIND WAVES
WILL ALSO BUILD RAPIDLY THIS MORNING...RESULTING IN HAZARDOUS SEA
CONDITIONS THROUGH THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-455-231830-
/O.UPG.KEKA.SC.Y.0013.100223T1100Z-100224T0500Z/
/O.NEW.KEKA.SE.W.0048.100223T1700Z-100223T2300Z/
/O.NEW.KEKA.GL.W.0099.100223T1700Z-100223T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
227 AM PST TUE FEB 23 2010

...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PST THIS
AFTERNOON...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 9 AM THIS MORNING TO
3 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PST
THIS AFTERNOON. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED.
THIS HAZARDOUS SEAS WARNING IS IN EFFECT FROM 9 AM THIS MORNING
TO 3 PM PST THIS AFTERNOON. 

SOUTHERLY WINDS WILL RAPIDLY INCREASE TODAY WITH FREQUENT GALE
FORCE GUSTS FROM MID MORNING THROUGH THE AFTERNOON. WIND WAVES
WILL ALSO BUILD RAPIDLY THIS MORNING...RESULTING IN HAZARDOUS SEA
CONDITIONS THROUGH THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$
4 follow-up statements
537 
WHUS76 KEKA 231655
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
855 AM PST TUE FEB 23 2010

PZZ470-475-232300-
/O.CON.KEKA.GL.W.0099.000000T0000Z-100223T2300Z/
/O.CON.KEKA.SE.W.0048.000000T0000Z-100223T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
855 AM PST TUE FEB 23 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON. 

SOUTHERLY WINDS WILL RAPIDLY INCREASE AND REACH GALE FORCE THIS
MORNING...PERSISTING THROUGH AT LEAST MID AFTERNOON. WIND WAVES
WILL ALSO BUILD RAPIDLY...RESULTING IN HAZARDOUS SEA CONDITIONS
THROUGH THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-455-232300-
/O.CON.KEKA.GL.W.0099.100223T1700Z-100223T2300Z/
/O.CON.KEKA.SE.W.0048.100223T1700Z-100223T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
855 AM PST TUE FEB 23 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON. 

SOUTHERLY WINDS WILL RAPIDLY INCREASE TODAY WITH FREQUENT GALE
FORCE GUSTS FROM MID MORNING THROUGH THE AFTERNOON. WIND WAVES
WILL ALSO BUILD RAPIDLY THIS MORNING...RESULTING IN HAZARDOUS SEA
CONDITIONS THROUGH THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$
220 
WHUS76 KEKA 232248
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
248 PM PST TUE FEB 23 2010

PZZ450-455-470-475-240300-
/O.EXT.KEKA.GL.W.0099.000000T0000Z-100224T0300Z/
/O.EXT.KEKA.SE.W.0048.000000T0000Z-100224T0300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
248 PM PST TUE FEB 23 2010

...GALE WARNING NOW IN EFFECT UNTIL 7 PM PST THIS EVENING...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 7 PM PST THIS
EVENING...

THE GALE WARNING IS NOW IN EFFECT UNTIL 7 PM PST THIS EVENING.
THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 7 PM PST THIS
EVENING. 

STRONG SOUTHERLY WINDS WITH FREQUENT GALE FORCE GUSTS WILL
CONTINUE THROUGH EARLY EVENING. HIGH WIND WAVES WILL ALSO RESULT
IN HAZARDOUS SEA CONDITIONS THROUGH THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$
941 
WHUS76 KEKA 240251
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
651 PM PST TUE FEB 23 2010

PZZ450-455-470-475-240500-
/O.EXT.KEKA.GL.W.0099.000000T0000Z-100224T0500Z/
/O.EXT.KEKA.SE.W.0048.000000T0000Z-100224T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
651 PM PST TUE FEB 23 2010

...GALE WARNING NOW IN EFFECT UNTIL 9 PM PST THIS EVENING...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 AM PST
WEDNESDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 9 PM PST THIS EVENING.
THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 3 AM PST
WEDNESDAY. 

STRONG SOUTHERLY WINDS WITH FREQUENT GALE FORCE GUSTS WILL
CONTINUE THROUGH EARLY EVENING. HIGH WIND WAVES WILL ALSO RESULT
IN HAZARDOUS SEA CONDITIONS THROUGH THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$
421 
WHUS76 KEKA 240456
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
856 PM PST TUE FEB 23 2010

PZZ450-455-470-475-241100-
/O.CAN.KEKA.GL.W.0099.000000T0000Z-100224T0500Z/
/O.NEW.KEKA.SI.Y.0084.100224T0456Z-100224T1100Z/
/O.CON.KEKA.SE.W.0048.000000T0000Z-100224T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
856 PM PST TUE FEB 23 2010

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 3 AM PST
WEDNESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST
WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 3 AM PST WEDNESDAY.
THE GALE WARNING HAS BEEN CANCELLED. A HAZARDOUS SEAS WARNING
REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY. 

SEAS WILL REMAIN STEEP THROUGH LATE TONIGHT...BUT WILL SLOWLY
SUBSIDE AS WINDS DECREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Feb 22, 1:59 PM PST, 12 hours 28 minutes earlier.

Area forecast discussion, Feb 22, 1:59 PM PST, 12 hours 28 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE EUREKA CA
159 PM PST MON FEB 22 2010

.SYNOPSIS...HIGH PRESSURE WILL BUILD BRIEFLY OVER THE REGION
TODAY. A FRONT WILL BRING RAIN TO THE AREA ON TUESDAY...WITH THE
THREAT OF SHOWERS CONTINUING THROUGH THE END OF THE WEEK.

&&

.DISCUSSION...HIGH PRESSURE OVER THE REGION TODAY WILL MAINTAIN THE
NICE LATE WINTER WEATHER BEFORE CLOUDS ASSOCIATED WITH THE NEXT
FRONTAL SYSTEM INVADE THE SKIES FROM WEST TO EAST.  CLOUD COVER
WILL CONTINUE TO INCREASE THROUGH THE AFTERNOON HOWEVER INITIAL RAINFALL
AT THE COAST WILL HOLD OFF UNTIL AFTER MIDNIGHT...AND SHOULD NOT
FALL IN EARNEST UNTIL CLOSER TO SUNRISE. AS THE FRONT MOVES ACROSS
THE CWA TOMORROW RAIN WILL SPREAD INLAND LATER IN THE MORNING HOWEVER
FREE AIR SNOW LEVELS SHOULD REMAIN WELL ABOVE PASS LEVEL.  ONCE AGAIN
THE TRICKY FORECAST WILL BE HOW MUCH COLD AIR RESIDES ACROSS THE
INTERIOR VALLEYS TONIGHT AND THE RESULTING THREAT OF LOW TRAPPED
SNOW DURING THE MORNING HOURS.  BASED ON THIS MORNINGS LOW TEMPERATURES
TONIGHT AND EARLY TOMORROW MAY BE CLOSE TO FREEZING AGAIN
HEIGHTENING THE CHANCE OF SNOW LOWER THAN 5000 FEET.  HOWEVER AT
THIS TIME SAT PICTURES SUGGEST THE ADVECTION OF HIGHER CLOUDS
THROUGHOUT THE DAY AND MODELS ALSO DEPICT DECENT CLOUD COVER TONIGHT
OVER THE INTERIOR SO THOUGHTS ARE THE RADIATIVE COOLING PROCESSES WILL
BE LIMITED.  WILL KEEP THE HIGHER SNOW LEVELS AND NOT ISSUE ANY NON
ROUTINE PRODUCTS TO ADDRESS SNOW.  AS FAR AS RAIN AMOUNTS WITH THIS
SYSTEM  MODELS INDICATE ABUNDANT MOISTURE WITH THE FRONT. THIS
COMBINED WITH NEARLY ONSHORE FLOW WILL LEAD TO GOOD OROGRAPHIC LIFT.
SO HIGH RAINFALL AMOUNTS ARE EXPECTED. TOTAL QPF WILL BE NEAR 0.5
INCH ACROSS DEL NORTE COUNTY, 0.5-1.0 INCH ACROSS HUMBOLDT COUNTY,
NEAR 1 INCH ACROSS TRINITY COUNTY, AND JUST OVER 1 INCH ACROSS
MENDOCINO COUNTY. THE MORE RAIN FAVORED SPOTS WILL RECEIVE 2-3
INCHES. THE TUESDAY SYSTEM WILL PASS THROUGH BY TUESDAY NIGHT AND BE
FOLLOWED BY ANOTHER BRIEF BREAK WED AND EARLY THURSDAY.  MORE RAIN
LATE THURSDAY AND FRIDAY AS A SIMILAR FRONTAL SYSTEM APPROACHES FROM
THE WEST.

&&

.AVIATION...VFR CONDITIONS EXPECTED TO PREVAIL...HOWEVER CEILINGS
WILL LOWER TO NEAR MVFR BY MID MORNING TUESDAY AS A STORM SYSTEM
APPROACHES FROM THE WEST. SOUTHERLY WINDS WILL INCREASE AND BECOME
GUSTY AS WELL TUESDAY...WITH SOME MODERATE LLWS POSSIBLE. TIMING ON
RAIN IS INCONSISTENT IN THE MODEL RUNS...BUT HAVE FORECAST EARLY TO
MID MORNING FOR RAIN ONSET ATTM. CONDITIONS WILL LIKELY DETERIORATE
AFTER 18Z TUESDAY AS THE RAIN INTENSITY INCREASES. HENRY

&&

.MARINE...SOUTHERLY WINDS WILL INCREASE TONIGHT AND TUESDAY AS A
WARM FRONT LIFTS NORTH AHEAD OF AN APPROACHING STORM SYSTEM. WINDS
WILL BECOME STRONG AND GUSTY TUESDAY HOWEVER....THERE HAVE BEEN SOME
INCONSISTENCIES IN THE MODELS ON THE STRENGTH OF THE WIND. HAVE
ISSUED A SMALL CRAFT ADVISORY FOR WIND AND WAVES FOR NOW...BUT A
GALE WARNING MAY STILL BE NEEDED. MODERATE SWELL TRAIN OF 10 TO 12
FT WILL BUILD FOR WEDNESDAY AND THURSDAY...ALONG WITH INCREASING
WINDS AHEAD OF THE NEXT APPROACHING SYSTEM FOR THURSDAY AND FRIDAY.
MODELS STILL CONSISTENT IN BRING A LARGE SWELL OF 19 FT FOR
SATURDAY. HENRY

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
	SMALL CRAFT ADVISORY FROM 3 AM TO 9 PM PST TUESDAY
	PZZ450-455-470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Feb 22, 4:06 AM PST, 22 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
406 AM PST MON FEB 22 2010

CAZ001>004-076-231330-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
406 AM PST MON FEB 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FRONT WILL BRING RAIN TO NORTHWEST CALIFORNIA ON TUESDAY.
RAINFALL AMOUNTS WILL APPROACH 1 INCH ACROSS MUCH OF THE AREA WITH
SOME LOCATIONS RECEIVING 2 TO 3 INCHES.

PLEASE STAY TUNED TO THE LATEST FORECASTS FOR UPDATES ON THIS
DEVELOPING SITUATION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 2:27 AM PSTHazardous Seas WarningEKA24 hr
Feb 23, 3:00 PM PSTWinter Weather AdvisoryEKA12 hr

Nearby

Gale Warnings in California, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.